MathSciNet Relay Station
MathSciNet bibliographic data
MR333487 35P99
Payne, Lawrence E. On two conjectures in the fixed membrane eigenvalue problem. Z. Angew. Math. Phys. 24 (1973), 721–729.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement